Facebook Pixel
EmpowHER Guest
Q: 

I took the postinor 2 pills on the 22nd day of august at 11:06pm and the second on the next day at 11:06am because the condum fell off inside me, also the 26 is my ovaluation day and I had sex the Sunday morning again and the condum fell off, would I get

By Anonymous August 28, 2016 - 9:43am
 
Rate This

Hi I took the postinor 2 pills on the monday 22nd day of August at 11:06pm and took the second on the following day at 11:06 am because the condum fell off inside me, also the 26th is my ovalution day and I had sex the Sunday morning again and the condum fell off, do I stand a chance of getting pregnant. Should I take another set of pills.

Add a Comment1 Comments

Guide

Hello and welcome to EmpowHer,
You can take another set of pills, however be prepared to have moderate to severe side effects.
Side effects can include: nausea, vomiting, tender breasts, cramping and vaginal bleeding.
If you plan to continue having intercourse I highly suggest you use a monthly birth control pill since emergency contraception is not meant to be taken every time you have intercourse, due to the hormonal changes it causes.
Faith

August 28, 2016 - 5:02pm
Image CAPTCHA
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Emergency Contraception

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!